Sudafed Sinus Ease 0.1% Nasal Spray 15ml
- Effective Hayfever Treatment
- Active Ingredient: Xylometazoline Hydrochloride
- Easy To Use
- Buy With Confidence From UK Registered Pharmacy
Sudafed Sinus Ease 0.1% Nasal Spray is a medicine which is used to help clear the blocked up feeling in your nose and sinuses, and helps relieve congestion caused by sinusitis, colds and hayfever. The metered spray gives an exact dose that lasts for up to 10 hours.
Sudafed Sinus Ease Nasal Spray
Buy Sudafed Sinus Ease Nasal Spray Online
My Pharmacy is the best place to Buy Sudafed Sinus Ease Nasal Spray Online. To Buy Sudafed Sinus Ease Nasal Spray Next Day Delivery you are not required to have a prescription, but you will need to complete our free online consultation service.
Buy Sudafed Sinus Ease Nasal Spray UK Next Day Delivery
Through My Pharmacy you can Buy Sudafed Sinus Ease Nasal Spray Online. Each treatment is sent out in secure and discreet packaging ensuring that you get your medicine on time and intact.
Sudafed Sinus Ease Spray
Sudafed Sinus Ease Spray is a medicine which is used to help clear the blocked up feeling in the nose and sinuses, and helps relieve congestion caused by sinusitis, colds and hay fever. The metered spray gives an exact dose that lasts for up to 10 hours.
Sudafed Sinus Ease Spray contains xylometazoline hydrochloride, which is a topical decongestant that relives nasal and sinus congestion.
This medicine is for use in adults and children aged 12 years and over. Sudafed Sinus Ease Spray is suitable for most people but a few people should not use it. If you are in any doubt, talk to a doctor or pharmacist.
Sudafed Sinus Ease Nasal Spray
The active ingredient, Xylometazoline hydrochloride, is the reason why Sudafed Sinus Ease Nasal Spray works so well. Once it’s sprayed into the nasal passages, it will begin to stimulate the adrenergic receptors on the lamina propria of blood vessels in the nose. Veins becoming swollen are the reason why the nose feels congested. Decongestion occurs when the large veins in the nose constrict, allowing more room for air to move about.
Only temporary relief can be found when using decongestants such as Sudafed Sinus Ease Nasal Spray. The underlying cause of the allergy or condition will still exist and may need further diagnoses or treatment from a doctor.
Sudafed Sinus-Ease 0.1 Nasal Spray
Using other medicines with Sudafed Sinus-Ease 0.1 Nasal Spray can be dangerous. Ask a pharmacist or doctor before taking decongestant if you’re taking other medicines.
Decongestants can increase or decrease the effects of some other medicines.
For example, taking decongestants alongside some antidepressants can cause a severe rise in blood pressure. It’s also important to be careful when taking other medicines if you’re using an “all-in1” decongestant remedy. These “all-in-1” decongestants also contain other ingredients such as painkillers or antihistamines. Taking extra doses of these medicine can be extremely dangerous.
Overdosing on a medication such as paracetamol can cause serious liver damage.
Although not as bad, overdosing on antihistamines can also cause slightly severe symptoms, these include; nausea, vomiting, increased heart rate, confusion and loss of balance. In more extreme cases overdosing can cause seizures and comas.
Sudafed Sinus Ease 0.1 Nasal Spray
Follow the Sudafed Sinus Ease 0.1 Nasal Spray instructions and study the pictures in the patient information leaflet. This will ensure you use Sudafed Sinus Ease 0.1 Nasal Spray correctly.
- Step 1
- Remove the plastic cap from the Sudafed Sinus Ease 0.1 Nasal Spray nozzle.
- Step 2
- When using the spray for the first time, press the plunger downwards while supporting the base with your thumb as shown in the diagram in the patient information leaflet. Do this until a single spray is delivered.
- Step 3
- Hold the Sudafed Sinus Ease 0.1 Nasal Spray bottle upright and place the nozzle into one nostril. Press the plunger downwards and at the same time breathe in through your nose. Release the plunger and remove the nozzle from the nostril. Repeat this process for the other nostril.
- Step 4
- Wipe the nozzle and replace the plastic cap after use.
Sudafed Sinus Ease Spray 15ml
- Do not use more than the stated Sudafed Sinus Ease Spray 15ml dose as shown below.
- Children under 12 years
- Do not give to children under 12 years old.
- Adults and Children aged 12 years and over
- One spray into each nostril 2 to 3 times a day.
- Do not take more than 3 doses of Sudafed Sinus Ease Spray 15ml in 24 hours.
- Do not use continuously for more than 7 days.
- If symptoms persist or worsen, talk to a doctor or pharmacist.
If anyone has too much Sudafed Sinus Ease 0.1 Nasal Spray contact a doctor or the nearest Accident & Emergency Department taking the patient information leaflet with you.
If a Sudafed Sinus Ease 0.1 Nasal Spray is forgotten, take the next dose when needed provided that more than 3 doses aren’t taken in 24 hours. DO NOT take a double dose.
Sudafed Sinus Ease Spray Side Effects
Like all medicines, Sudafed Sinus Ease Spray Side Effects can occur, although not everybody will experience them.
- Uncommon – Nosebleeds
- Occasionally people may experience local irritation such as burning, soreness, dryness, stinging, itching or sneezing.
- Nausea and headache may rarely occur.
- If Sudafed Sinus-Ease 0.1 Nasal Spray is used continuously for long periods, congestion symptoms may return.
If you ever feel uncomfortable with any of these Sudafed Sinus Ease Spray Side Effects, stop using it and speak to a doctor or pharmacist.
If you experience any Sudafed Sinus Ease Spray Side Effects not listed in the patient information leaflet, please report them using the UK governments Yellow Card scheme.
Sudafed Sinus Ease Nasal Spray Review
You can view any Sudafed Sinus Ease Nasal Spray Review and reviews left by customers who have used our website and service via the product page. Customers can post a Sudafed Sinus Ease Nasal Spray Review after purchase. To view more service reviews, click here to view our trustpilot page.
Our team will also be able to advise on any alternative treatments should any Sudafed Sinus Ease Nasal Spray Review cause you to look for an alternative.
Sudafed Blocked Nose Spray Vs Sinus Ease
When choosing between Sudafed Blocked Nose Spray Vs Sinus Ease it’s important to know that they both contain the same active ingredient, xylometazoline hydrochloride. They are essentially the same product, just marketed towards different ailments.
If you’re confused about the differences between Sudafed Blocked Nose Spray Vs Sinus Ease, or are trying to decide between purchasing Sudafed Sinus Ease or Blocked Nose Spray, please speak to a doctor or pharmacist.
A doctor or pharmacist will be able to explain why you should use Sudafed Sinus Ease or Blocked Nose Spray over the other.
Sudafed Sinus Ease Spray Boots
Whilst Sudafed Sinus Ease Spray is available from other commercial stores like Superdrug, Tesco Pharmacy, Sudafed Sinus Ease Spray Boots, My Pharmacy offers a free online consultation as well as free shipping on orders over £40 with next delivery options also available. From My Pharmacy you can purchase your prescription treatments online without ever having to leave your home, making it much easier for people to get the vital treatments they need safely and promptly.
Unlike Sudafed Sinus Ease Spray Boots, Superdrug, Tesco Pharmacy, My Pharmacy has an expert team of pharmacy professionals available to help via email, online chat and telephone should you have any questions regarding your current prescription or treatment. Our team will also be able to advise on any alternative treatments should the one you’re looking for not be available. See our thousands of 5 Star Ratings on Trustpilot from real customers.
As an independent pharmacy, My Pharmacy is able to get the best prices for both generic and brand name treatments. When compared to other retailers such as Tesco Pharmacy, Sudafed Sinus Ease Spray Boots, Superdrug, My Pharmacy can be as much as 50% cheaper to buy the same products.
Sudafed Sinus Ease Spray When Pregnant
If you plan on using Sudafed Sinus Ease Spray when pregnant or breastfeeding, speak to a doctor or pharmacist for advice beforehand.
Using medications such as Sudafed Sinus Ease Spray when pregnant could harm the unborn child or mother. It’s important to make sure there aren’t any risks involved and to check if there is a better suited alternative available.